MAUDE Adverse Event Report: EDWARDS LIFESCIENCES DR TRUWAVE; TRANSDUCER, PRESSURE, CATHETER TIP

EDWARDS LIFESCIENCES DR TRUWAVE; TRANSDUCER, PRESSURE, CATHETER TIP
Model Number PX272
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Type of Reportable Event Serious Injury
Event or Problem Description
As reported, a patient received a magnetic resonance imaging (mri) thermal burn while connected to this pressure monitoring system.The transducer was located at the patient's humerus and connected to an iradimed arterial line line monitoring pod.The patient required wound consults and medicated cream for the thermal injury on the right humerus.No surgical intervention was required.The customer confirmed that there was no product non-conformance with the pressure monitoring kit and they will provide education to their hospital staff regarding mri safety.
 
Additional Manufacturer Narrative
No product was returned for evaluation.Without return of the unit, it is not possible to determine if some damage or defect existed on the unit that could have contributed to the event.The lot number was not provided thus a device history record was not reviewed.The instructions for use provides the following statements regarding mri safety: this device and the associated cable are not intended for use inside of the bore of the mr system and should not be in contact with the patient.This device and the associated cable may be in the mr system room but not in operation or connected to a pressure monitoring system during an mr examination.Complaint histories for all reported events are reviewed against trending control limits on a monthly basis and any excursions above the control limits are assessed and documented as part of the monthly review.Additional fda premarket submission: k171996 and k183413.

Brand Name
TRUWAVE
Common Device Name
TRANSDUCER, PRESSURE, CATHETER TIP
Manufacturer (Section D)
EDWARDS LIFESCIENCES DR
parque industrial de itabo
carr. sanchez km 18.5
haina, san cristobal
DR 
Manufacturer (Section G)
EDWARDS LIFESCIENCE
1 edwards way
irvine CA 92614
Manufacturer Contact
katheryn cespedes
1 edwards way
irvine, CA 92614
9492503939
MDR Report Key21715551
Report Number2015691-2025-02338
Device Sequence Number20019928
Product Code DXO
UDI-Device Identifier07460691950207
UDI-Public07460691950207
Combination Product (Y/N)N
Initial Reporter StateWV
Initial Reporter CountryUS
PMA/510(K) Number
K142749
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberPX272
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/10/2025
Initial Report FDA Received Date03/27/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown